# SDR IPXA12575839

- Difficulty date: September 25, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 27,853 hours, 13,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50171
- Condition: Corroded
- Location: Bs 1200 Lbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1200, LBL 33, WL 208 CORROSION ON AFT FLANGE OF FLOORBEAM.   REPAIRED FLOORBEAM IAW DWG LOR5L53006 (REV B) REPAIR 1A.
